Geometric unitaries in JB-algebras
Publication in refereed journal

香港中文大學研究人員

引用次數
替代計量分析
.

其它資訊
摘要In this note, we study geometric unitaries of JB-algebras (in particular, self-adjoint parts of C*-algebras). By using order theoretical arguments, we show that the geometric unitaries of a JB-algebra are precisely the central algebraic unitaries (or central symmetries). (C) 2009 Elsevier Inc. All rights reserved.
著者Leung CW, Ng CK, Wong NC
期刊名稱Journal of Mathematical Analysis and Applications
詳細描述Vol. 360, issue 2,
出版年份2009
月份12
日期15
卷號360
期次2
出版社ACADEMIC PRESS INC ELSEVIER SCIENCE
頁次491 - 494
國際標準期刊號0022-247X
電子國際標準期刊號1096-0813
語言英式英語
關鍵詞Central symmetries; Geometric unitaries; JB-algebras
Web of Science 學科類別Mathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

上次更新時間 2021-26-02 於 01:19